# SDR IPXA2021121476935

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,804 hours, 15,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR **CRG FLO AFT DISAG. ITEM PLACED ON MEL 21-21-2. CONTROL # M766105 ASSIGNED, PLACARD INSTALLED.REPLACED MSC PER AMM 31-42-01, CHECKS GOOD. NO CRG FLO AFT DIASG ALERT SHONE DURING TESTING PER AMM 21-27-01 AND 21-27-02. PLACARD REMOVED, CLEARS M766105. DMP REVERSED.
